BibTeX record journals/automatica/WangHFD13

download as .bib file

@article{DBLP:journals/automatica/WangHFD13,
  author    = {Heng Wang and
               Shoudong Huang and
               Udo Frese and
               Gamini Dissanayake},
  title     = {The nonlinearity structure of point feature {SLAM} problems with spherical
               covariance matrices},
  journal   = {Automatica},
  volume    = {49},
  number    = {10},
  pages     = {3112--3119},
  year      = {2013},
  url       = {https://doi.org/10.1016/j.automatica.2013.07.025},
  doi       = {10.1016/j.automatica.2013.07.025},
  timestamp = {Thu, 21 Jun 2018 13:17:30 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/automatica/WangHFD13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics